# SDR FDEA201010214142

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N100218
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES COMMON TO 143N1002-18 FRAME WEB, 143N1002-9 FRAME DOUBLER AND   143N1114-3 INBD CHORD AT STA 460, BETWEEN S-13L AND S-14L.   A REPAIR WAS ACCOMPLISHED ON STAM EA 757-5332-16-F2898 FOR MISDRILLED HOLES COMMON TO THE 143N1002-18 FRAME WEB, 143N1002-9 FRAME DOUBLER AND THE 143N114-3   INBD CHORD AT STA 460 BETWEEN S-13L AND S-14L. 8110-3 DATED 10/11/2010 ISSUED FOR DTA EVALUATION. EA F-5310-142278 ISSUED TO ESTABLISH THE DTA TRACKING IN THE SYS.  MAJOR ALTERATION.
